1 doctor weighed in:

What causes a violent reaction to MRI Glucagon contrast? Lose all color. Shaking. Vomiting. Horrible cramps. Rapid heart rate. Sweating.

1 doctor weighed in
Dr. Geoffrey Rutledge
Internal Medicine

In brief: Blood sugar

Glucagon is a hormone that raises your blood sugar (among other effects) and sometimes causes nausea and vomiting.
It's possible after the blood sugar rises for the body's response to lower blood sugar too far, and symptoms of low blood sugar can develop (hypoglycemia). Treatment for low blood sugar is to eat carbs. See http://www.med.umich.edu/1libr/radiology/Glucagon.pdf

In brief: Blood sugar

Glucagon is a hormone that raises your blood sugar (among other effects) and sometimes causes nausea and vomiting.
It's possible after the blood sugar rises for the body's response to lower blood sugar too far, and symptoms of low blood sugar can develop (hypoglycemia). Treatment for low blood sugar is to eat carbs. See http://www.med.umich.edu/1libr/radiology/Glucagon.pdf
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
22 years in practice
163K people helped
Continue
111,000 doctors available